Communications in Mathematical Physics

, Volume 279, Issue 1, pp 169–185

On the Uniqueness of Solutions to the Gross-Pitaevskii Hierarchy


DOI: 10.1007/s00220-008-0426-4

Cite this article as:
Klainerman, S. & Machedon, M. Commun. Math. Phys. (2008) 279: 169. doi:10.1007/s00220-008-0426-4


The purpose of this note is to give a new proof of uniqueness of the Gross-Pitaevskii hierarchy, first established in [1], in a different space, based on space-time estimates similar in spirit to those of [2].

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA
  2. 2.Department of MathematicsUniversity of MarylandCollege ParkUSA

Personalised recommendations